# SDR F3LA200300153

- Difficulty date: November 14, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-111
- Aircraft serial: 1743
- Aircraft time: 5,002 hours, 2,217 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: C202163382D32
- Part serial: 005297
- Condition: Inoperative
- Part time: 5,002 hours, 2,217 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO DEN, ECAM STATUS SHOWED FOLLOWING MESSAGE:  INOP SYS:  ANTI SKID, N/W STRG/ BRK SYS 1, BRK SYS 2.  N/W STEERING SWITCH WAS ON.  FLIGHT CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED IN DEN WITHOUT INCIDENT.  AIRCRAFT HAD NO N/W SHEERING AND NO SYS 1 OR SYS 2 BRAKING.  BRAKING ACCOMPLISHED PER ABNORMAL PROCEDURES.  AFTER TROUBLESHOOTING, REPLACED BSCU AND OPS CHECKED GOOD PER AMM 32-42-34.  REPLACED BRAKE SELECTOR VALVE AND PERFORMED HYD LEAKAGE TEST PER AMM 32-42-11-000-001.  PERFORMED OPERATIONAL TEST OF BSCU PER AMM 32-46-00-001 AND CHECKED GOOD.
